Alert archive / Georgia / Severe Thunderstorm Warnings in 2010

Severe Thunderstorm Warning 192, NWS Atlanta, GA

June 25, 2010Taliaferro County, Warren County, Georgia

NWS Atlanta, GA issued this severe thunderstorm warning at Jun 25, 2010, 7:26 PM EDT for Taliaferro County, Warren County, Georgia. It was in force for 49 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 25, 2010, 7:26 PM EDT (23:26 UTC)
Expired
Jun 25, 2010, 8:15 PM EDT
In force
49 min
Issued by
NWS Atlanta, GA
Area
Storm-based polygon

Counties Taliaferro County, GA, Warren County, GA

The radar

The Robins AFB radar (KJGX), 106 km from the middle of the area, began a volume at 23:28 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 11.4 hours before the alert went out and 156 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2010-06-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1409 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2010-06-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -49 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1409 J/kg
Mixed-layer CIN
-37 J/kg
Mixed-layer LCL
1153 m above ground
0-6 km bulk shear
4 kt
0-1 km storm-relative helicity
-49 m²/s²
0-3 km storm-relative helicity
-14 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

848 
WUUS52 KFFC 252326
SVRFFC
GAC265-301-260015-
/O.NEW.KFFC.SV.W.0192.100625T2326Z-100626T0015Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
726 PM EDT FRI JUN 25 2010

THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHERN TALIAFERRO COUNTY IN EAST CENTRAL GEORGIA
  WEST CENTRAL WARREN COUNTY IN EAST CENTRAL GEORGIA

* UNTIL 815 PM EDT

* AT 723 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS UP TO 60
  MPH.  THIS STORM WAS LOCATED NEAR CRAWFORDVILLE...MOVING EAST AT 10
  MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  SHARON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY! LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.

&&

LAT...LON 3361 8273 3340 8273 3344 8285 3348 8298
      3358 8297
TIME...MOT...LOC 2326Z 270DEG 8KT 3352 8294

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 25, 7:03 PM EDT, 23 minutes earlier.

Area forecast discussion, Jun 25, 7:03 PM EDT, 23 minutes before
AREA FORECAST DISCUSSION...UPDATED AVIATION
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
703 PM EDT FRI JUN 25 2010

.SHORT TERM /TONIGHT THROUGH SUNDAY NIGHT/...
LATEST SURFACE ANALYSIS (18Z) PLACES FRONTAL BOUNDARY INTO EXTREME
NORTH GEORGIA...AND CURRENTLY SEEING CLUTTERS OF SHOWERS AND
THUNDERSTORMS DEVELOP IN WARM MOIST AIR SOUTH OF IT. MODELS
CONTINUE TO SHOW REMNANTS OF WEAK BOUNDARY MEANDERING ACROSS
NORTHCENTRAL GEORGIA INTO SUNDAY AND WILL CONTINUE PREVIOUS
FORECAST TREND WITH CHANCE TO GOOD CHANCE POPS...ESPECIALLY DURING
THE AFTERNOON AND EARLY EVENING. WITH BOUNDARY IN THE AREA AND
MODEL CAPE VALUES 2000(+)...STRONG TO ISOLATED SEVERE STORMS
POSSIBLE. LATEST SPC OUTLOOK PLACES MUCH OF THE COUNTY WARNING
AREA IN SLIGHT RISK OF SEVERE STORMS THIS AFTERNOON AND
EVENING...WITH PORTIONS OF EASTCENTRAL GEORGIA IN 5% RISK ON
SATURDAY. WIND DAMAGE APPEAR TO BE THE MAIN THREAT BOTH DAYS.
MODELS CONTINUE TO ADVERTISE WELL ABOVE NORMAL TEMPS DURING THE
PERIOD. STILL NOT LOOKING AT ANY THREAT TO BREAKING RECORD
HIGHS...BUT MAY COME CLOSE TO RECORD "HIGH MINS". MAV/MET BLEND
HAS WORKED WELL LAST FEW DAYS AND PLAN TO STAY CLOSE.

.LONG TERM /MONDAY THROUGH FRIDAY/...
EXTENDED PROGS MAINTAIN A SECOND BOUNDARY DRIFTING SOUTHEAST FROM
THE TN VLY REGION MONDAY...AND MOVING INTO NORTH GEORGIA ON
TUESDAY. GFS SHOW THIS BOUNDARY PUSHING SOUTH OF THE COUNTY
WARNING AREA BY LATE WEDNESDAY. ECMWF A TAD SLOWER HOLDS FRONT
SOMEWHERE NEAR OUR SOUTHERN BORDER INTO THURSDAY...BEFORE SETTLING
NEAR THE GA/FL BORDER FOR THE REST OF THE PERIOD. MODELS CONTINUE
TO HAVE VARYING SOLUTIONS ON GULF LOW FORMATION NEXT WEEK. NAM
CONTINUE TO BE MOST AGGRESSIVE WITH SYSTEM DEVELOPING AND DRIFTING
TOWARD THE TX COAST. ECMWF AND GFS WEAKER AND MUCH FARTHER SOUTH.
NO CHANGES TO CURRENT FORECAST WITH MUCH DEPENDING ON MOVEMENT OF
FRONT AND POSSIBLE GULF LOW DEVELOPMENT. NONETHELESS...IF FRONT
DOES PUSH THROUGH...MODELS INDICATING SLIGHTLY COOLER TEMPS NEXT
WEEK.

&&

.AVIATION...
SCATTERED THUNDERSTORMS IN THE VICINITY OF THE CSG/MCN/AHN TERMINALS
AS OF 7 PM...THOUGH SO FAR THE METRO ATL TERMINALS ARE BEING SPARED.
STILL NOT SURE THAT HOLE IN STORMS WILL PERSIST AS AN OUTFLOW
BOUNDARY WAS SURGING NORTHWARD FROM STORMS TO THE SOUTH. WITH EACH
PASSING MINUTE AND HOUR THOUGH...ITS LOOKING BETTER FOR THE ATL
AREA. STORMS SHOULD START TO DIMINISH A COUPLE HOURS AFTER SUNSET
THIS EVENING...WITH ADDITIONAL AND LIKELY MORE NUMEROUS STORMS
EXPECTED AGAIN SATURDAY AFTERNOON AND EVENING. WINDS LIGHT WEST
THROUGH THE PERIOD.

07
&&

.PRELIMINARY POINT TEMPS/POPS...
ATHENS          72  98  71  96  72 /  30  30  30  30  30
ATLANTA         75  94  75  92  74 /  30  30  30  30  30
BLAIRSVILLE     69  90  68  88  70 /  30  20  20  40  30
CARTERSVILLE    70  95  70  94  70 /  30  30  30  40  30
COLUMBUS        76  96  75  94  74 /  30  30  30  30  20
GAINESVILLE     73  95  73  94  73 /  30  30  30  40  30
MACON           73  96  73  95  73 /  30  30  30  30  20
ROME            71  98  72  96  72 /  30  20  20  40  30
PEACHTREE CITY  71  94  71  92  70 /  30  30  30  30  20
VIDALIA         76  97  75  95  75 /  30  30  30  30  20

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

49
Hazardous weather outlook, Jun 25, 11:30 AM EDT, 7 hours 56 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1130 AM EDT FRI JUN 25 2010

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-261530-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
1130 AM EDT FRI JUN 25 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT
SCATTERED THUNDERSTORMS EXPECTED...WITH ISOLATED SEVERE
THUNDERSTORMS POSSIBLE ACROSS NORTH AND CENTRAL GEORGIA.

.SYNOPSIS...
A WEAK SURFACE BOUNDARY ACROSS NORTH GEORGIA WILL DRIFT INTO
CENTRAL GEORGIA THROUGH TONIGHT.

.PRIMARY HAZARDS...
THE PRIMARY HAZARDS WILL BE STRONG DAMAGING WINDS AND CLOUD TO
GROUND LIGHTNING.

.DISCUSSION...
DEEPER MOISTURE ASSOCIATED WITH THE SURFACE FRONT WILL PROVIDE THE
FOCUS FOR THUNDERSTORM DEVELOPMENT THIS AFTERNOON AND EVENING.
MOST UNSTABLE CAPES WILL RANGE FROM 3000 TO 4000 THIS AFTERNOON
WITH SURFACE BASED CAPES INCREASING TO 2500 TO 3000. THIS WILL BE
SUFFICIENT FOR A FEW OF THE THUNDERSTORMS TO REACH SEVERE LEVELS
WITH THE MAIN THREAT BEING DAMAGING WINDS. THE BEST TIME FOR
THUNDERSTORM DEVELOPMENT WILL BE 2 PM TO MIDNIGHT TONIGHT.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY
THERE IS A CHANCE OF THUNDERSTORMS EACH DAY.

.SPOTTER INFORMATION STATEMENT...
SPOTTERS ACTIVATION IS NOT REQUESTED BUT SPOTTERS ARE ENCOURAGED
TO SUBMIT REPORTS OF SEVERE WEATHER THROUGH THE WEB BY GOING TO
WEATHER.GOV/ATLANTA.

In the hours before

Special weather statement, Jun 25, 5:55 PM EDT, 1 hour 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
555 PM EDT FRI JUN 25 2010

GAZ066>069-078-079-252230-
555 PM EDT FRI JUN 25 2010

...SIGNIFICANT WEATHER ADVISORY FOR EXCESSIVE LIGHTNING IN HARRIS...
TALBOT...UPSON...PIKE...TROUP AND MERIWETHER COUNTIES UNTIL 630 PM
EDT...

AT 553 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER JONES CROSSROADS...MOVING EAST AT 35 MPH.

LIGHTNING DETECTION SYSTEMS INDICATE NUMEROUS CLOUD-TO-GROUND
LIGHTNING STRIKES ACROSS HARRIS...TALBOT...UPSON...PIKE...TROUP AND
MERIWETHER COUNTIES...INCLUDING AREAS AROUND WHITESVILLE-PINE LAKE...
MOUNTAIN HILL...CANNONVILLE...SMITHS CROSSROAD...BAUGHS CROSSROADS...
JONES CROSSROADS...LONG CANE...LAGRANGE...HAMILTON...BIG SPRINGS...
PINE MOUNTAIN VALLEY...F.D. ROOSEVELT STATE PARK...STOVALL...
MOUNTVILLE AND PINE MOUNTAIN-CALLAWAY GARDENS. RESIDENTS IN THIS AREA
SHOULD STAY INDOORS. ELECTRICAL APPLIANCES AND TELEPHONES SHOULD NOT
BE USED UNLESS IN AN EMERGENCY.
Special weather statement, Jun 25, 5:57 PM EDT, 1 hour 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
557 PM EDT FRI JUN 25 2010

GAZ036-037-252230-
557 PM EDT FRI JUN 25 2010

...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT LIGHTNING IN OCONEE AND
CLARKE COUNTIES UNTIL 630 PM EDT...

AT 553 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER STATE BOTANICAL GARDEN OF GEORGIA...MOVING
EAST AT 5 MPH.

LIGHTNING DETECTION SYSTEMS INDICATE NUMEROUS CLOUD-TO-GROUND
LIGHTNING STRIKES ACROSS OCONEE AND CLARKE COUNTIES...INCLUDING AREAS
AROUND BEECHWOOD HILLS...WESTGATE PARK...OCONEE HEIGHTS...
EASTVILLE...BISHOP...ATHENS...WATKINSVILLE...STATE BOTANICAL GARDEN
OF GEORGIA...WHITEHALL AND BARNETT SHOALS. RESIDENTS IN THIS AREA
SHOULD STAY INDOORS. ELECTRICAL APPLIANCES AND TELEPHONES SHOULD NOT
BE USED UNLESS IN AN EMERGENCY.
Special weather statement, Jun 25, 6:23 PM EDT, 1 hour 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
623 PM EDT FRI JUN 25 2010

GAZ066>069-078-079-252300-
623 PM EDT FRI JUN 25 2010

...SIGNIFICANT WEATHER ADVISORY FOR EXCESSIVE LIGHTNING IN HARRIS...
TALBOT...UPSON...PIKE...TROUP AND MERIWETHER COUNTIES UNTIL 700 PM
EDT...

AT 619 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER WARM SPRINGS...MOVING EAST AT 15 MPH.

LIGHTNING DETECTION SYSTEMS INDICATE NUMEROUS CLOUD-TO-GROUND
LIGHTNING STRIKES ACROSS HARRIS...TALBOT...UPSON...PIKE...TROUP AND
MERIWETHER COUNTIES...INCLUDING AREAS AROUND SHILOH...FLINT HILL...
PINE MOUNTAIN VALLEY...F.D. ROOSEVELT STATE PARK...PINE
MOUNTAIN-CALLAWAY GARDENS...ODESSADALE...HARRIS CITY...STOVALL...
DURAND...WARM SPRINGS...GREENVILLE...RALEIGH...MANCHESTER...WOODLAND
AND WOODBURY. RESIDENTS IN THIS AREA SHOULD STAY INDOORS. ELECTRICAL
APPLIANCES AND TELEPHONES SHOULD NOT BE USED UNLESS IN AN EMERGENCY.
Special weather statement, Jun 25, 6:54 PM EDT, 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
654 PM EDT FRI JUN 25 2010

GAZ078>080-089>091-252330-
654 PM EDT FRI JUN 25 2010

...SIGNIFICANT WEATHER ADVISORY FOR EXCESSIVE LIGHTNING IN TAYLOR...
CHATTAHOOCHEE...MARION...MUSCOGEE...HARRIS AND TALBOT COUNTIES UNTIL
730 PM EDT...

AT 653 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER BOX SPRINGS...MOVING EAST AT 20 MPH.

LIGHTNING DETECTION SYSTEMS INDICATE NUMEROUS CLOUD-TO-GROUND
LIGHTNING STRIKES ACROSS TAYLOR...CHATTAHOOCHEE...MARION...
MUSCOGEE...HARRIS AND TALBOT COUNTIES...INCLUDING AREAS AROUND
UPATOI...BAUGHVILLE...BOX SPRINGS...OLIVE BRANCH...JUNIPER...MARION
ESTATES...OAKLAND...GENEVA...TALBOTTON...FIVE POINTS...WESLEY
CHURCH...MAUK...HOWARD...CHARING AND BALDWINVILLE. RESIDENTS IN THIS
AREA SHOULD STAY INDOORS. ELECTRICAL APPLIANCES AND TELEPHONES SHOULD
NOT BE USED UNLESS IN AN EMERGENCY.
Special weather statement, Jun 25, 6:58 PM EDT, 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
658 PM EDT FRI JUN 25 2010

GAZ035>037-047-049-252330-
658 PM EDT FRI JUN 25 2010

...SIGNIFICANT WEATHER ADVISORY FOR EXCESSIVE LIGHTNING IN MORGAN...
WALTON...OCONEE...CLARKE AND BARROW COUNTIES UNTIL 730 PM EDT...

AT 657 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER GOOD HOPE...MOVING EAST AT 15 MPH.

LIGHTNING DETECTION SYSTEMS INDICATE NUMEROUS CLOUD-TO-GROUND
LIGHTNING STRIKES ACROSS MORGAN...WALTON...OCONEE...CLARKE AND BARROW
COUNTIES...INCLUDING AREAS AROUND MOUNT VERNON...HERNDONVILLE...
EBENEZER...SOCIAL CIRCLE...PANNELL...MONROE...JERSEY...GRATIS...
CAMPTON...RUSSELL...BETHLEHEM...RUTLEDGE...STATHAM...GOOD HOPE AND
HARD LABOR CREEK STATE PARK. RESIDENTS IN THIS AREA SHOULD STAY
INDOORS. ELECTRICAL APPLIANCES AND TELEPHONES SHOULD NOT BE USED
UNLESS IN AN EMERGENCY.
Special weather statement, Jun 25, 7:17 PM EDT, 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
717 PM EDT FRI JUN 25 2010

GAZ039-051-061-062-252345-
717 PM EDT FRI JUN 25 2010

...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT LIGHTNING IN HANCOCK...
WARREN...TALIAFERRO AND WILKES COUNTIES UNTIL 745 PM EDT...

AT 714 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER SHARON...MOVING EAST AT 15 MPH.

LIGHTNING DETECTION SYSTEMS INDICATE NUMEROUS CLOUD-TO-GROUND
LIGHTNING STRIKES ACROSS HANCOCK...WARREN...TALIAFERRO AND WILKES
COUNTIES...INCLUDING AREAS AROUND BARNETT...ALEXANDER STEPHENS
PARK...CRAWFORDVILLE...SHARON...RAYTOWN...MESENA...CADLEY...
NORWOOD...CAMAK AND WARRENTON. RESIDENTS IN THIS AREA SHOULD STAY
INDOORS. ELECTRICAL APPLIANCES AND TELEPHONES SHOULD NOT BE USED
UNLESS IN AN EMERGENCY.

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 25, 1:49 PM EDTSevere Thunderstorm WarningFFCJohnson, Montgomery, Treutlen26 min
Jun 25, 3:05 PM EDTSevere Thunderstorm WarningFFCToombs25 min
Jun 25, 5:22 PM EDTSevere Thunderstorm WarningFFCWhitfield53 min
Jun 25, 5:45 PM EDTSevere Thunderstorm WarningFFCGordon, Murray, Whitfield30 min
Jun 25, 6:01 PM EDTSevere Thunderstorm WarningFFCClarke, Oconee29 min
Jun 25, 6:05 PM EDTSevere Thunderstorm WarningFFCHenry40 min
Jun 25, 6:14 PM EDTSevere Thunderstorm WarningFFCBarrow, Gwinnett, Walton46 min
Jun 25, 6:44 PM EDTSevere Thunderstorm WarningFFCCrawford, Monroe, Talbot, Upson31 min
Jun 25, 7:00 PM EDTSevere Thunderstorm WarningFFCJasper, Jones, Putnam30 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2010Every severe thunderstorm warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.